# SDR AALA202306011975

- Difficulty date: May 29, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N9015D
- Make and model: Airbus A319-115
- Aircraft serial: 5327
- Aircraft time: 26,102 hours, 12,134 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Warning Message
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO MIA DUE TO A FUEL USED AND FUEL ON BOARD DISAGREE ECAM MESSAGE. THE AIRCRAFT LANDED SAFELY AT MIA WITHOUR FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED A RESET IF THE FUEL QUANTITY INDICATING SYSTEM PER AMM 28-40-00. A SATISFACTORY OPERATIONAL AND BITE CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED AT THIS TIME.
